Volume 37, Issue 5
A Mixed Finite Element Method for Multi-Cavity Computation in Incompressible Nonlinear Elasticity

Weijie Huang and Zhiping Li

10.4208/jcm.1807-m2018-0137

J. Comp. Math., 37 (2019), pp. 609-628.

Preview Full PDF BiBTex 99 1176
  • Abstract

A mixed finite element method combining an iso-parametric Q2-P1 element and an iso-parametric P+2-P1 element is developed for the computation of multiple cavities in incompressible nonlinear elasticity. The method is analytically proved to be locking-free and convergent, and it is also shown to be numerically accurate and efficient by numerical experiments. Furthermore, the newly developed accurate method enables us to find an interesting new bifurcation phenomenon in multi-cavity growth.

  • History

Published online: 2019-03

  • Cited by